# SDR SWAA2019061733782

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 7377BD
- Aircraft time: 40,012 hours, 197,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD R/H EMERGENCY LIGHT BATTERY PACK INOP.   R&R BATTERY PACK PER AMM.
